Pattern formation of Schnakenberg model using trigonometric quadratic B-spline functions


Pramana - Journal of Physics, vol.96, no.3, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s12043-022-02367-2
  • Journal Name: Pramana - Journal of Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Reaction-diffusion systems, finite element, quadratic B-spline, Schnakenberg model, REACTION-DIFFUSION SYSTEMS, NUMERICAL-SIMULATION, BIFURCATION-ANALYSIS
  • Eskisehir Osmangazi University Affiliated: Yes


© 2022, Indian Academy of Sciences.This paper deals with the design of a numerical method for the Schnakenberg model. The patterns are nicely captured by way of the parameter values of the Schnakenberg model. The spatial integration of the equation is achieved by using a finite element method setting up the trigonometric quadratic B-spline collocation method over the subelements of the problem domain. The Crank–Nicolson technique is employed to get fully integrated Schnakenberg model. Numerical examples are given to show the good agreement with the Schnakenberg patterns.